MathSciNet Relay Station
MathSciNet bibliographic data
MR2495266 (2010d:30036) 30D35 (30D05 30D30 39B12 39B22)
Bergweiler, Walter; Eremenko, Alexandre Meromorphic functions with linearly distributed values and Julia sets of rational functions. Proc. Amer. Math. Soc. 137 (2009), no. 7, 2329–2333.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement